# SDR COMA9610293

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 12020278614
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP OUTBOARD TRAILING EDGE DELAMINATED.  REPAIRED IN ACCORDANCE WITH EMB120 51-70-01 WET LAY UP.
